# SDR ABXA20130528441

- Difficulty date: May 28, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3221
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT, STA 1654-1678, S32R-S33R.  DENT IS OUT OF LIMITS, REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 6; ACFT WAS OUT OF LIMITS AND GROUNDED.
